• Watery eyes and purple nails

    Asked by Fofie on Sunday, January 21, 2018

    Watery eyes and purple nails

    Questioning treatment- taxotere has me miserable- eyes water all the time, nails swollen purple painful, exhaustion

    11 Answers from the Community

    11 answers
    • GregP_WN's Avatar
      GregP_WN

      The nail side effect is rather common, here is an article on our blog page about that click here http://bit.ly/1bXgTAx

      about 1 month ago
    • JustForToday's Avatar
      JustForToday

      I was on chemo for 5 months. I have been off chemo for 3 1/2 weeks. The purple under my nails is fading. It looks almost as if the purple is moving from the base towards the end and the base looks normal. The nails are still brittle. The splitting is going away. I know this is small consolation to you right now. When your chemo is over you may have improvements like I have.

      about 1 month ago
    • junie1's Avatar
      junie1

      I didn't have taxotere, but my daughter did and it is not the nicest chemo out there! sorry,,, she had the same thing with the fingers, her hands would actually turn beat red,, scale,, and hurt so bad she couldn't hold things,, it was not a pretty time in her life. she still has a problem with hair,, it's not growing back in like she had before,, she's been off chemo for 6 yrs,, most of the crappy problems are gone,, but she still has problems with numbness in the feet and fingers,,
      Good luck to you,,

      about 1 month ago
    • LiveWithCancer's Avatar
      LiveWithCancer

      I am sorry your chemo is hard on you. I had a different kind of chemo, but i had the runny eyes and i also had a nose that constantly drained. The fatigue is legendery. It is a tired i have never felt before.

      I just want to encourage you to hang in there. The treatment is hard, but it generally takes care of the cancer! Hugs and prayers.

      about 1 month ago
    • mrsstevie's Avatar
      mrsstevie

      I had the same problems. Nails eventually healed and the constant eye watering did disappear once chemo was over. Took time but hang in there.

      about 1 month ago
    • SueRae1's Avatar
      SueRae1

      Every chemo I have been on has side effects, some times they are sever, which yours seems to be. I report them to my team, and they have been very helpful with advice (and sometimes a prescription) on how to handle them. I recommend that you speak to your Oncologist or Oncology Nurse Practitioner about your issues. Good luck, and side effects do get better the longer you are off treatment.

      about 1 month ago
    • kalindria's Avatar
      kalindria

      Ever since my first chemo in 2013, my eyes have been watery. I'm trying to live with it as no one has anything to offer as a remedy. On the bright side, I'm NED since July.

      about 1 month ago
    • BarbarainBham's Avatar
      BarbarainBham

      Tell your doctor. Best wishes.

      about 1 month ago
    • geekling's Avatar
      geekling

      Yuk.

      At least the symptoms may disappear when treatment is over amd you a well person again.

      Have you talked about this with your physician?

      30 days ago
    • Leen826's Avatar
      Leen826

      I am sorry to hear of your side effects. The treatments are very harsh. Hang in there. My fingernails fell off during my treatment. Along with my hair. When chemo was over I began taking lots of supplements and eating right. I still take biotin, 10,000 units a day. I don't eat meat anymore, but I do eat lots of eggs and fish and vegetables. My hair and fingernails grew back. It has been two years since my treatments.
      Eat healthy, take some additional supplements. You'll get through this. God bless you

      22 days ago
    • Hilkei's Avatar
      Hilkei

      I had R-CHOP in 2013 and started Calquence today for relapsed Mantle Cell Lymphoma, but 4 years later I still have constantly runny eyes. My nail color and sensitivity never changed but the actual nails are now brittle and have tons of ridges. I have to file them short below the finger tip so they don’t split and break.

      Sorry for your situation, I don’t think any type of chemo is a picnic, but it sure beats the alternative.

      17 days ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.